Open Access
2005-2006 On first return path systems.
Aliasghar Alikhani-Koopaei
Author Affiliations +
Real Anal. Exchange 31(1): 271-284 (2005-2006).


It is known that for a first return system of paths $\{R_x:x\in[0,1]\}$, the right path systems $R^+$ ( the left path system $R^-$) is right ( is left ) continuous and $R$ satisfies the IIC property. In this paper we consider path systems that are continuous and satisfy IIC and investigate the possibility of containing first return path systems. We also study the effect of turbulence on trajectories by treating them as sequences.


Download Citation

Aliasghar Alikhani-Koopaei. "On first return path systems.." Real Anal. Exchange 31 (1) 271 - 284, 2005-2006.


Published: 2005-2006
First available in Project Euclid: 5 June 2006

zbMATH: 1112.26005
MathSciNet: MR2218842

Primary: 26A21
Secondary: 26A24

Keywords: first return , intersection conditions , path derivative , Path systems

Rights: Copyright © 2005 Michigan State University Press

Vol.31 • No. 1 • 2005-2006
Back to Top